MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INC. DIAMONDBACK CORONARY; CORONARY ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS INC. DIAMONDBACK CORONARY; CORONARY ATHERECTOMY DEVICE
Model Number DBEC-125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6 investigation conclusion code 22: the diamondback 360® coronary orbital atherectomy system instructions for use manual states that myocardial infarction is a potential adverse event that may occur and/or require intervention with use of the system.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).
 
Event or Problem Description
The target treatment area was a 20mm lesion in 80% stenosed mid left anterior descending artery (lad).The diamondback 360 coronary orbital atherectomy device (oad) was spun thrice on low speed.Angiographic imaging was performed that showed no procedural complications.The clinical event committee reviewed procedural images and concluded that the diamondback coronary orbital atherectomy device possibly contributed to a myocardial infarction.No further information is available.

Brand Name
DIAMONDBACK CORONARY
Common Device Name
CORONARY ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INC.
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INC.
1225 old highway 8 nw
st. paul MN 55112
Manufacturer Contact
keerthi bangalore ramanath
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key19950239
Report Number3004742232-2024-00302
Device Sequence Number8785249
Product Code MCX
UDI-Device Identifier10852528005428
UDI-Public(01)10852528005428(17)201031(10)243451
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberDBEC-125
Device Catalogue Number70058-12
Device Lot Number243451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight99 KG
Patient EthnicityNon Hispanic
Patient RaceWhite